# SDR AALA2020021219011

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 22,185 hours, 4,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY/BATTERY FAULT 11WL FAILED EMERGENCY LIGHTS OPERATIONAL TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY 11WL PER AMM 33-51-38.
